# SDR DALA2024053005669

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION FLOOR BEAM -Y1162.5 AT LEVEL FR68 AT AFT GALLEY AREA ( SSI 53 4147). C/A: REPLACED FLOOR BEAM -Y1162.5 AT LEVEL FR68 AT AFT GALLEY AREA ASPER A320 SRM 51-42-11 AND SRM 51-72-11, AS PER DWG # D53472780 RELEASE DATE 26-APR-18 ISSUE K AND TOOK MEASURES OF CORROED AREA, W=0.830 INCH, L= 2.041 INCH AND D= 0.045 INCH ,TOOL USED DIGITAL CALIPER P/N: 500-197-30, S/N:A21042094, DUE DATE :01-APR -25, RII INSPECTION COMPLETE 1715948 AE403QC JOB COMPLETE. (LP: 0366332)
